MathSciNet Relay Station
MathSciNet bibliographic data
MR574511 (81f:47028) 47B15
Allen, G. D.; Legg, D. A.; Ward, J. D. Essentially Hermitian operators in $B(L\sb{p})$. Proc. Amer. Math. Soc. 80 (1980), no. 1, 71–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement